Alert archive / New Jersey / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 44, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at May 16, 2025, 11:46 AM EDT for Cumberland County, Gloucester County, Salem County, New Jersey. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2025, 11:46 AM EDT (15:46 UTC)
- Expired
- May 16, 2025, 12:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 12:36 PM EDT | TSTM WND DMG | 2 Ne Hopewell Twp., NJ | Report of a heavily damaged shed around the Bridgeton area. Possible Tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 10:06 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1302 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.7
The text
As transmitted.
405
WUUS51 KPHI 161546
SVRPHI
NJC011-015-033-161645-
/O.NEW.KPHI.SV.W.0044.250516T1546Z-250516T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1146 AM EDT Fri May 16 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northern Cumberland County in southern New Jersey...
Salem County in southern New Jersey...
Southeastern Gloucester County in southern New Jersey...
* Until 1245 PM EDT.
* At 1146 AM EDT, a severe thunderstorm was located over Salem, or 11
miles south of Wilmington, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Vineland, Millville, Bridgeton, Pennsville, Salem, Buena, Laurel
Lake, Woodstown, Alloway, Quinton, Newfield, Elmer, Shiloh, Olivet,
Malaga, Hancocks Bridge, Newport Meadows, Hope Creek, Fairton, and
Seabrook Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3962 7558 3961 7555 3963 7556 3963 7557
3967 7555 3960 7493 3954 7495 3952 7499
3950 7496 3931 7502 3948 7557 3956 7555
3960 7559
TIME...MOT...LOC 1546Z 283DEG 27KT 3957 7550
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann3 follow-up statements
728
WWUS51 KPHI 161609
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1209 PM EDT Fri May 16 2025
NJC011-015-033-161645-
/O.CON.KPHI.SV.W.0044.000000T0000Z-250516T1645Z/
Cumberland NJ-Salem NJ-Gloucester NJ-
1209 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR NORTHERN CUMBERLAND...SOUTHERN SALEM AND SOUTHERN GLOUCESTER
COUNTIES...
At 1209 PM EDT, a severe thunderstorm was located near Quinton, or 9
miles northwest of Bridgeton, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Vineland, Millville, Bridgeton, Salem, Buena, Laurel Lake, Alloway,
Quinton, Newfield, Shiloh, Olivet, Hancocks Bridge, Newport Meadows,
Fairton, Seabrook Farms, South Vineland, Rosenhayn, and Centerton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3960 7546 3954 7495 3952 7498 3949 7496
3931 7502 3931 7503 3946 7549
TIME...MOT...LOC 1609Z 290DEG 23KT 3950 7538
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann408
WWUS51 KPHI 161624
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1224 PM EDT Fri May 16 2025
NJC015-161633-
/O.CAN.KPHI.SV.W.0044.000000T0000Z-250516T1645Z/
Gloucester NJ-
1224 PM EDT Fri May 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GLOUCESTER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled. Another
Severe Thunderstorm Warning remains in effect until 1 PM EDT for
portions of the county.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
southern New Jersey.
LAT...LON 3931 7502 3944 7544 3955 7537 3952 7499
3949 7496
TIME...MOT...LOC 1623Z 284DEG 26KT 3947 7527
$$
NJC011-033-161645-
/O.CON.KPHI.SV.W.0044.000000T0000Z-250516T1645Z/
Cumberland NJ-Salem NJ-
1224 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR NORTHERN CUMBERLAND AND SOUTHEASTERN SALEM COUNTIES...
At 1223 PM EDT, a severe thunderstorm was located over Shiloh, or
near Bridgeton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Vineland, Millville, Bridgeton, Laurel Lake, Alloway, Shiloh, Newport
Meadows, Fairton, Seabrook Farms, South Vineland, Rosenhayn, Olivet,
and Centerton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3931 7502 3944 7544 3955 7537 3952 7499
3949 7496
TIME...MOT...LOC 1623Z 284DEG 26KT 3947 7527
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann459
WWUS51 KPHI 161635
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1235 PM EDT Fri May 16 2025
NJC011-033-161645-
/O.CON.KPHI.SV.W.0044.000000T0000Z-250516T1645Z/
Cumberland NJ-Salem NJ-
1235 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR CENTRAL CUMBERLAND AND SOUTHEASTERN SALEM COUNTIES...
At 1235 PM EDT, a severe thunderstorm was located over Bridgeton,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Vineland, Millville, Bridgeton, Laurel Lake, Shiloh, Fairton,
Seabrook Farms, South Vineland, and Rosenhayn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3931 7502 3941 7535 3951 7528 3949 7496
TIME...MOT...LOC 1635Z 285DEG 25KT 3944 7521
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 10:11 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 16, 10:11 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1011 AM EDT Fri May 16 2025 .SYNOPSIS... A warm front lifts north across the area this morning. Periods of showers, thunderstorms, and humidity continue through Saturday ahead of a strong cold front that passes through late Saturday afternoon into Saturday evening. High pressure builds into the area on Sunday and persists into Tuesday before another period of unsettled weather returns Wednesday into Thursday. && .NEAR TERM /THROUGH TONIGHT/... 1010 AM...A Severe Thunderstorm Watch is now in effect for most of the region. See the previous discussion below for details. Previous discussion from 9:40am...The morning fog is beginning to mix out from south to north as a warm front inches northward this morning. An MCS located now along the Susquehanna River Valley and pushing ESE. Concern is now growing that as the warm front lifts northward, the warm sector will intersect with the MCS, helping reinvigorate the cluster of storms and increase their severe potential. The associated outflow boundary from the MCS is also beginning to trigger off some convection, forming a broken line from Harrisburg to DC, providing another area of lift to form additional thunderstorms. The area of interest at this time is extreme southeast PA, mainly south of the PA turnpike, into the Delmarva Peninsula. Severe parameters will be present, with CAPE values increasing to 1000+ j/kg with bulk shear values around 35 to 40 knots. Damaging winds and large hail look to be the biggest threats but a brief tornado or two cannot be ruled out. Finally, given how wet it's been and that these storms will be capable of producing very heavy downpours, localized flooding will also be possible. As we get further into the day Friday towards the afternoon and early evening, the forecast becomes a little more uncertain. Following the initial round of showers/storms with the MCS there are indications that more scattered convection develops as we go through the afternoon. This later convective development could on the one hand be aided by residual boundaries from the earlier convection but could also be mitigated if the MCS takes longer to move through since this would give the atmosphere less time to recover. Otherwise, the morning fog will have been broken up with the first round of convection moving through and we may even see some sunny breaks or partial sunshine for a time in the afternoon. But again, this could fuel convective redevelopment and this second round of storms could also be severe. It will be a warm and very humid day with highs generally ranging from the mid to upper 70s north to the low to mid 80s south. Right near the shore though it will be a bit cooler. For Friday night, there may still be some convection ongoing into the evening but this should diminish with time leading to another brief lull. Once again, there could be some low clouds, mist, and fog that form due to the continuing moist environment. The action won't be over though because by later Friday night the main slug of energy more directly associated with low will be approaching and this could bring another MCS into the area sometime either overnight Friday night or Saturday morning. There remains a lot of uncertainty on this though. Otherwise, it will be a mild, muggy night with lows mainly in the 60s. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Mid/upper level low over the Great Lakes will pivot east on Saturday as a vigorous shortwave tracks across the Mid-Atlantic with northwest flow developing in its wake on Sunday. At the surface, an area of low pressure will slide across Ontario/Quebec by Saturday night before meandering near Nova Scotia on Sunday. A strong cold front will pass through the area late Saturday afternoon into Saturday night. To start out Saturday, a MCS originating from the lower Ohio Valley is progged to approach our area on Saturday morning. The overall nature of this feature depicted by the latest CAM guidance is that it will be decaying or even dissipate as it approaches our area. A few showers and thunderstorms may be possible through the morning hours especially north and west, but since this feature is mesoscale driven, it's very difficult to depict where this feature may be come Saturday morning. Skies should be partly to mostly cloudy through the morning however, before clearing out by early afternoon. Temperatures will climb into the 80s for most areas with dew points in the low to mid 60s making it feel quite uncomfortable outside. The cold front will continue to make its way east through the afternoon where isolated to scattered thunderstorms will re-develop by the afternoon. In addition to the better forcing, we'll have MLCAPE values around 1000-1500 J/kg, DCAPE around 900 J/kg, and modest shear as indicated by point forecast soundings. These parameters will support damaging winds being the primary concern and possibly some severe hail. A brief tornado also cannot be ruled out as some low level shear will be in place. This is in line with the Storm Prediction Center which keeps the entire area in a Slight Risk (Level 2/5). Unfortunately, this threat is conditional and entirely dependent on the morning MCS and how it evolves, so the forecast may vary significantly by this time tomorrow. Nonetheless, the cold front will push off the coast by Saturday night and the threat for storms wanes in addition to the loss of daytime heating. Sunday is looking like the better half of the weekend as tranquil weather returns with the upper trough moving further east. Partly to mostly cloudy skies are expected with dry conditions and lower humidity. Perhaps an isolated shower is possible north and west, but general thinking is most of the area will stay dry. The one thing to note is winds will increase as diurnal mixing occurs as the area lies wedged between systems resulting in a tightening pressure gradient. Wind gusts up 30-35 mph will be possible. Gusts will diminish into Sunday night under mostly clear skies. Despite the windy conditions, high temperatures should mainly be in the 70s (with 60s in the Poconos). && .LONG TERM /MONDAY THROUGH THURSDAY/... By Monday, low pressure over the Canadian Maritimes will begin to move further east into the North Atlantic. At the same time, high pressure will settle over the Mid-Atlantic before moving offshore on Tuesday. Aloft, the area will be situated under northwest flow in wake of exiting upper trough. All in all, a tranquil weather period is in store with mostly clear skies, light winds and dry weather. By Tuesday night and through the middle of the week, our attention will turn to our next weather system which will take aim at the area. Global and ensemble guidance both feature a deep upper trough moving into the Great Lakes/Northeast region around the middle of the week with a potential coastal low developing before moving up towards New England. This would indicate another period of unsettled weather with periods of rain starting as early as Tuesday night, and more so on Wednesday and Thursday. Still quite a ways out from this potential, so have generally stuck with NBM guidance and capped rain chances at chance (~30-50%). In terms of temperatures, we'll encounter temperatures around average on Monday, before dipping below average for Tuesday through Thursday as the area remains situated within the deep upper trough. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...Restrictions to IFR/LIFR fore most sites to start the day then some improvement to MVFR expected between 14-17Z. However, around this time there will be a complex of showers and storms moving through as it moves in from the west but still some uncertainty on the details including how strong it will be at this time. Winds light and variable early in the day becoming SW 5 to 10 knots in the afternoon. There could be some additional showers/storms that form in the mid to late afternoon. Moderate confidence. Tonight...Any showers/storms diminish through the evening with with the potential for low cigs and low visbys once again due to stratus, mist and fog. Low MVFR or IFR appears likely. More showers and storms could move in late. S to SW winds around 5 knots. Low confidence. Outlook... Saturday through Saturday night...Primarily VFR expected. Scattered showers and thunderstorms likely, especially during the afternoon and early evening. Any shower or thunderstorm may cause temporary sub-VFR conditions, gusty winds and/or visibility restrictions. Sunday through Tuesday...VFR. Gusty winds up to 25-30 kt possible on Sunday. Otherwise, no significant weather expected. && .MARINE... Areas of dense fog over the waters likely to be an issue through the first half of Friday. Beyond this time, increasing chances for showers/storms over the waters in the afternoon. Generally sub SCA except any storms could produce locally strong winds. The risk for some showers/storms over the waters continues Friday night along with the potential for low visbys due to fog. Outlook... Saturday through Saturday night...No marine headlines expected. Sunday through Sunday night...SCA conditions possible due to wind gusts up to 25 kt. Monday through Tuesday...No marine headlines expected. && .TIDES/COASTAL FLOODING... The Coastal Flood Advisory for northwestern Burlington and lower Bucks Counties has been extended until 8 AM Saturday. Minor coastal flooding is expected with the early morning high tide this morning and on Saturday. It's possible minor coastal flooding may occur on Sunday as well, where further extensions may be needed. For areas of the lower tidal Delaware River near Philadelphia may encounter spotty minor coastal flooding through Saturday, but should fall short of advisory levels. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...Coastal Flood Advisory until 8 AM EDT Saturday for PAZ106. NJ...Coastal Flood Advisory until 8 AM EDT Saturday for NJZ019. DE...None. MD...None. MARINE...Dense Fog Advisory until noon EDT today for ANZ430-431-450>455. && SYNOPSIS...DeSilva/Hoeflich NEAR TERM...Fitzsimmons/MJL SHORT TERM...DeSilva LONG TERM...DeSilva AVIATION...DeSilva/Fitzsimmons MARINE...DeSilva/Fitzsimmons TIDES/COASTAL FLOODING...
In the hours before
Local storm report, May 16, 10:38 AM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1038 AM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM Lightning 3 WSW Leesport 40.43N 76.02W
05/16/2025 Berks PA Fire Dept/Rescue
Report of a fire started after lightning
strike a power pole. Time given in report.
&&
HoeflichLocal storm report, May 16, 10:57 AM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1057 AM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM Hail 1 E New Britain 40.30N 75.16W
05/16/2025 E0.25 Inch Bucks PA Trained Spotter
Pea sized hail.
&&
NGLocal storm report, May 16, 11:03 AM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1103 AM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM Tstm Wnd Dmg 1 SSE Exeter Twp 40.31N 75.83W
05/16/2025 Berks PA Fire Dept/Rescue
*** 1 INJ ***
Tree down on house in Exeter Township.
Report of at least 1 injury. Time estimated
from radar.
&&
HoeflichLocal storm report, May 16, 11:07 AM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1107 AM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM Hail Jim Thorpe 40.86N 75.74W
05/16/2025 E0.25 Inch Carbon PA Trained Spotter
Corrects previous hail report from 1 E New
Britain to Jim Thorpe. Pea sized hail.
&&
NGLocal storm report, May 16, 11:17 AM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1117 AM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM Tstm Wnd Dmg 1 S Laureldale 40.38N 75.92W
05/16/2025 Berks PA Fire Dept/Rescue
Wires down along Centre Street and Franklin
Street. Time estimated from radar.
&&
HoeflichThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:30 PM EDT | Marine Dense Fog Advisory | PHI | 15 hr | |
| May 15, 9:34 PM EDT | Dense Fog Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 12 hr |
| May 16, 11:16 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester | 59 min |
| May 16, 11:32 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 4 hr |
| May 16, 11:41 AM EDT | Special Marine Warning | PHI | 49 min | |
| May 16, 12:20 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 40 min |
| May 16, 12:22 PM EDT | Tornado Warning | PHI | Cumberland, Salem | 23 min |
| May 16, 12:31 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
| May 16, 12:42 PM EDT | Tornado Warning | PHI | Atlantic, Cape May, Cumberland | 48 min |
| May 16, 12:45 PM EDT | Tornado Warning | PHI | Atlantic, Camden, Gloucester | 30 min |
| May 16, 12:47 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| May 16, 12:49 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 56 min |
| May 16, 12:51 PM EDT | Special Marine Warning | PHI | 114 min | |
| May 16, 12:52 PM EDT | Tornado Warning | PHI | Atlantic, Camden, Gloucester | 23 min |
| May 16, 1:26 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 49 min |
| May 16, 1:28 PM EDT | Flash Flood Warning | PHI | Burlington, Ocean | 3 hr |
| May 16, 1:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| May 16, 1:36 PM EDT | Flash Flood Warning | PHI | Atlantic, Cape May, Ocean | 3 hr |
| May 16, 1:58 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 32 min |
| May 16, 2:01 PM EDT | Special Marine Warning | PHI | 86 min | |
| May 16, 2:24 PM EDT | Areal Flood Warning | PHI | Hunterdon, Somerset | 94 min |
| May 16, 6:31 PM EDT | Special Marine Warning | PHI | 119 min | |
| May 16, 6:35 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland, Gloucester, Salem | 70 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.